Abstract:
We consider the acts and the partial acts over semilattices. We obtain a necessary and sufficient condition to be a partially ordered set X an act over a semilattice. The properties of partial acts are investigated and a sufficient condition is found for the expansion of partial act X over a semilattice S to a full S-act.
Key words:
act, partially act, semilattice.
Bibliographic databases:
Document Type:
Article
UDC:
512.579
Language: Russian
Citation:
T. V. Apraksina, M. Yu. Maksimovskiy, “Acts and partial acts over semilattices”, Izv. Saratov Univ. Math. Mech. Inform., 12:1 (2012), 3–7
This publication is cited in the following 2 articles:
A. V. Reshetnikov, “Umerenno chastichnye algebry, u kotorykh vse otnosheniya ekvivalentnosti yavlyayutsya kongruentsiyami”, Chebyshevskii sb., 22:1 (2021), 292–303
I. B. Kozhukhov, A. V. Mikhalev, “Acts over semigroups”, J. Math. Sci., 269:3 (2023), 362–401